# SDR IPXA2021110975821

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 69,039 hours, 18,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Damaged
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR PIN LANYARD FORWARD UPPER FOR SLIDE DAMAGEDREPLACED LANYARD REF AMM 52-11-02-000-801.
